BibTeX record journals/ijac/GrayK11

download as .bib file

@article{DBLP:journals/ijac/GrayK11,
  author    = {Robert D. Gray and
               Mark Kambites},
  title     = {A {\v{s}}Varc-Milnor Lemma for Monoids Acting by Isometric Embeddings},
  journal   = {Int. J. Algebra Comput.},
  volume    = {21},
  number    = {7},
  pages     = {1135--1147},
  year      = {2011},
  url       = {https://doi.org/10.1142/S021819671100687X},
  doi       = {10.1142/S021819671100687X},
  timestamp = {Tue, 25 Aug 2020 16:44:02 +0200},
  biburl    = {https://dblp.org/rec/journals/ijac/GrayK11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics